On the numerical schemes for Langevin-type equations

Creative Commons License

Akat M., Kosker R., Sirma A.

BULLETIN OF THE KARAGANDA UNIVERSITY-MATHEMATICS, vol.99, no.3, pp.62-74, 2020 (ESCI) identifier


In this paper, a numerical approach is proposed based on the variation-of-constants formula for the numerical discretization Langevin-type equations. Linear and non-linear cases are treated separately. The proofs of convergence have been provided for the linear case, and the numerical implementation has been executed for the non-linear case. The order one convergence for the numerical scheme has been shown both theoretically and numerically. The stability of the numerical scheme has been shown numerically and depicted graphically.